Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
From parking functions to Gelfand pairs
Kürşat Aker and Mahir Bilen Can.
Proc. Amer. Math. Soc. 140 (2012), 1113-1124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869097
On the canonical decomposition of generalized modular functions
Winfried Kohnen and Geoffrey Mason.
Proc. Amer. Math. Soc. 140 (2012), 1125-1132
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869098
Hochschild homology and truncated cycles
Petter Andreas Bergh, Yang Han and Dag Madsen.
Proc. Amer. Math. Soc. 140 (2012), 1133-1139
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869099
Modular categories, integrality and Egyptian fractions
Paul Bruillard and Eric C. Rowell.
Proc. Amer. Math. Soc. 140 (2012), 1141-1150
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869100
Pfister’s theorem fails in the Hermitian case
John P. D’Angelo and Jiří Lebl.
Proc. Amer. Math. Soc. 140 (2012), 1151-1157
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869101
Quasisymmetric expansions of Schur-function plethysms
Nicholas A. Loehr and Gregory S. Warrington.
Proc. Amer. Math. Soc. 140 (2012), 1159-1171
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869102
Dehn twists and invariant classes
Eugene Z. Xia.
Proc. Amer. Math. Soc. 140 (2012), 1173-1183
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869103
Canonical curves on surfaces of very low degree
G. Casnati.
Proc. Amer. Math. Soc. 140 (2012), 1185-1197
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869104
On the value set of Fermat quotients
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 140 (2012), 1199-1206
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869105
On open and closed morphisms between semialgebraic sets
José F. Fernando and J. M. Gamboa.
Proc. Amer. Math. Soc. 140 (2012), 1207-1219
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869106
Notes on regularity stabilization
David Eisenbud and Bernd Ulrich.
Proc. Amer. Math. Soc. 140 (2012), 1221-1232
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869107
On the centralizers in the Weyl algebra
Jorge A. Guccione, Juan J. Guccione and Christian Valqui.
Proc. Amer. Math. Soc. 140 (2012), 1233-1241
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869108
Pentagon and hexagon equations following Furusho
Dror Bar-Natan and Zsuzsanna Dancso.
Proc. Amer. Math. Soc. 140 (2012), 1243-1250
Abstract, references and article information
Full-text PDF
MathSciNet review: 2869109
Geometric and analytic quasiconformality in metric measure spaces
Marshall Williams.
Proc. Amer. Math. Soc. 140 (2012), 1251-1266
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869110
Increasing digit subsystems of infinite iterated function systems
Thomas Jordan and Michał Rams.
Proc. Amer. Math. Soc. 140 (2012), 1267-1279
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869111
Unitary equivalence to a truncated Toeplitz operator: analytic symbols
Stephan Ramon Garcia, Daniel E. Poore and William T. Ross.
Proc. Amer. Math. Soc. 140 (2012), 1281-1295
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869112
$𝜓_{𝛼}$-estimates for marginals of log-concave probability measures
A. Giannopoulos, G. Paouris and P. Valettas.
Proc. Amer. Math. Soc. 140 (2012), 1297-1308
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869113
Every expanding measure has the nonuniform specification property
Krerley Oliveira.
Proc. Amer. Math. Soc. 140 (2012), 1309-1320
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869114
Unique continuation for discrete nonlinear wave equations
Helge Krüger and Gerald Teschl.
Proc. Amer. Math. Soc. 140 (2012), 1321-1330
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869115
Periodic solutions of radially symmetric perturbations of Newtonian systems
Alessandro Fonda and Rodica Toader.
Proc. Amer. Math. Soc. 140 (2012), 1331-1341
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869116
The principal inverse of the gamma function
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 140 (2012), 1343-1348
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869117
On the norms of discrete analogues of convolution operators
Oleg Kovrizhkin.
Proc. Amer. Math. Soc. 140 (2012), 1349-1352
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869118
Non-even least energy solutions of the Emden-Fowler equation
Ryuji Kajikiya.
Proc. Amer. Math. Soc. 140 (2012), 1353-1362
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869119
Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements
Tatiana Shulman.
Proc. Amer. Math. Soc. 140 (2012), 1363-1370
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869120
Hausdorff dimension of sets of divergence arising from continued fractions
Ian Short.
Proc. Amer. Math. Soc. 140 (2012), 1371-1385
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869121
Extreme growth rates of periodic orbits in flows
Wenxiang Sun and Cheng Zhang.
Proc. Amer. Math. Soc. 140 (2012), 1387-1392
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869122
On the relative weak asymptotic homomorphism property for triples of group von Neumann algebras
Paul Jolissaint.
Proc. Amer. Math. Soc. 140 (2012), 1393-1396
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869123
Generalization of a theorem of Clunie and Hayman
Matthew Barrett and Alexandre Eremenko.
Proc. Amer. Math. Soc. 140 (2012), 1397-1402
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869124
The full group C$^{*}$-algebra of the modular group is primitive
Erik Bédos and Tron Å. Omland.
Proc. Amer. Math. Soc. 140 (2012), 1403-1411
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869125
Lattice structures on some Banach spaces
Mieczysław Mastyło.
Proc. Amer. Math. Soc. 140 (2012), 1413-1422
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869126
A minimal lamination with Cantor set-like singularities
Stephen J. Kleene.
Proc. Amer. Math. Soc. 140 (2012), 1423-1436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869127
On the gradient estimate of Cheng and Yau
Ovidiu Munteanu.
Proc. Amer. Math. Soc. 140 (2012), 1437-1443
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869128
Poor triviality and the sameness of Grothendieck semirings
Vinicius Cifú Lopes.
Proc. Amer. Math. Soc. 140 (2012), 1445-1448
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869129
Action of the Johnson-Torelli group on representation varieties
William M. Goldman and Eugene Z. Xia.
Proc. Amer. Math. Soc. 140 (2012), 1449-1457
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869130
The Homfly and dichromatic polynomials
Xian’an Jin and Fuji Zhang.
Proc. Amer. Math. Soc. 140 (2012), 1459-1472
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869131